# SDR Y2LA200700005

- Difficulty date: December 10, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N522VA
- Make and model: Airbus A319-112
- Aircraft serial: 2811
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LANDING THE COCKPIT AND CABIN FILLED WITH SMOKE.
